# SDR DALA2017062905044

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN BTW BEAM NR 1-2 AT HOUSING AREA FWD CARGO COMPARTMENT DOOR (C1). SKIN WAS REPAIRED PER SRM 52-30-01-2R-1, FIG 201.
